# SDR ASOA20150907054

- Difficulty date: September 7, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 26,271 hours, 15,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE AFT CEILING EXIT LIGHT WAS FOUND INOPERATIVE. MAINTENANCE REPLACED THE NR 4 EMERGENCY LIGHT INVERTER.  OPS CHECKS WERE GOOD.
